您当前的位置:
首页 >
文章列表页 >
The Oscillation of Solution to a Kind of Nonlinear Differential Equations with Deviation Variables
更新时间:2026-07-10
    • The Oscillation of Solution to a Kind of Nonlinear Differential Equations with Deviation Variables

    • Vol. 14, Issue 2, Pages: 34-37(2009)
    • CLC: O175
    • Published:2009

    移动端阅览

  • ZHOU Shu-hong, ZHU Gang, LI Da-yong, et al. The Oscillation of Solution to a Kind of Nonlinear Differential Equations with Deviation Variables[J]. 2009, 14(2): 34-37. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2151

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Optimal Control for Aircraft Tractor Active Suspension
A Reproducing Kernel Method for Solution of the Nonlinear Differential Equation with Initial Value Condition
A Numerical Method for Solution of Second-order Nonlinear Ordinary Differential Equation
Analysis on Non-load Characteristics of Converter Transformer under DC Bias
Research on Some Key of Thermocouple Used to Detect the Temperature of Precision Measurement Environment

Related Author

CAO Jian-xiao
WEI Qing-fu
ZHAO Li-jun
NA Ai-lian
CUI Ming-gen
LI Fu-xiang
李阳阳白永刚李航
LIU Wen-li MA Jian LI Yang-yang BAI Yong-gangLI Hang

Related Institution

School of Automobile Engineering,Harbin Institute of Technology
Base Department
哈尔滨工业大学数学系
哈尔滨理工大学应用科学学院
哈尔滨理工大学 电气与电子工程学院
0